# SDR FDEA202101040008

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 88,878 hours, 20,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interlock
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT RAISE, PERFORMED QRH, PROCEDURE SWITCH NO EFFECT.  FOUND TRIM INTERLOCK CYLINDER NOT MOVING BLED RT TRIM RELIEF VALVE, REF MD11 MM 32-37-03-4.  C/W TRIM CYLINDER OPERATIONAL TEST, REF MD11 MM 32-37-00-710-801.  OPERATIONS CHECK GOOD.
